JOURNAL BROWSE
Search
Advanced SearchSearch Tips
RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
RELATIONS BETWEEN QUATERNIONIC DIFFERENTIAL AND THE CORRESPONDING CAUCHY RIEMANN SYSTEM
Kang, Han Ul; Kim, Min Ji; Shon, Kwang Ho;
  PDF(new window)
 Abstract
In this paper, we investigate several properties of quaternionic functions. We research some dierentials of quaternionic functions, and relations between the dierentials and the corresponding Cauchy Riemann system in Clifford analysis
 Keywords
Clifford analysis;corresponding Cauchy Riemann system;differential of quaternionic function;left-differential;right-differential;
 Language
English
 Cited by
 References
1.
M. E. Luna-Elizarraras and M. Shapiro, A survey on the (hyper-) derivatives in complex, quaternionic and Clifford analysis, Milan J. Math. 79 (2011), 521-542. crossref(new window)

2.
H. S. Jung and K. H. Shon, Properties of hyperholomorphic functions on dual ternary numbers, J. Korean Soc. Math. Educ. Ser. B, Pure Appl. Math. 20 (2013), 129-136.

3.
H. S. Jung, S. J. Ha, K. H. Lee, S. M. Lim and K. H. Shon, Structures of hyperholomorphic functions on dual quaternion numbers, Honam Math. J. 35 (2013), 809-817. crossref(new window)

4.
H. U. Kang and K. H. Shon, Relations of L-regular functions on quaternions in Clifford analysis, East Asian Math. J. 31(5) (2015), 667-675. crossref(new window)

5.
H. U. Kang, M. J. Kim and K. H. Shon, Several properties of quaternionic regular functions in Clifford analysis, Honam Math. J. 37 (2015), 569-575. crossref(new window)

6.
J. E. Kim, S. J. Lim and K. H. Shon, Regular functions with values in ternary number system on the complex Clifford analysis, Abstr. Appl. Anal. Art. ID 136120 (2013), 7 pages.

7.
J. E. Kim, S. J. Lim and K. H. Shon, Regularity of functions on the reduced quaternion field in Clifford analysis, Abstr. Appl. Anal. Art. ID 654798 (2014), 8 pages.

8.
H. Koriyama, H. Mae and K. Nono, Hyperholomorphic functions and holomorphic functions in quaternionic analysis, Bull. of Fukuoka Univ. of Edu. 60 (2011), 1-9.

9.
M. Naser, Hyperholomorphic functions, Siberian Math. J. 12 (1971), 959-968.

10.
K. Nono, On two approaches to regular function theory complex Clifford analysis, Bull. of Fukuoka Univ. of Edu. 44 (1995), 1-13.